advertisement
Question
Posted by: Converned | 2006/07/14

Thyroid meds combined with birthcontrol

I have been on Femodene and Diotroxin now for 2 years without any problems. During the past month however I started experiencing severe headaches as well as more than usual mood swings. Could there be a problem with the combination of the two tablets?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Concerned
Should not give problems now after 2 years. Let your doctor check if there isn't something else wrong? Are you currently under a lot of stress/ feeling depressed?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: CD response | 2006/07/15

Dear Concerned
The headaches may be caused by neck and shoulder muscle spasm and the irritability by the stress. Your GP will be able to prescribe something for it.

Reply to CD response
Posted by: Concerned | 2006/07/14

Yes I am under quite a bit of work related stress at them moment

Reply to Concerned

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement